# SDR DALA2025030101571

- Difficulty date: February 27, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB (BELOW AREA) IN X=-54 AND STA 257, STA 277, STA 656, STA 674, STA 818, AND STA 937 AT CPAX. SUMMARY OF NRC 00336: CUSP WEB AT STA 277, STA 257, STA 818, STA 937 WERE REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4, CUSP WEB BTW STA 655 TO STA 715 WAS REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP MANUAL 30-10-70 PAR I PG 14. LOG PAGE DEFERRED TO DECAL CONDITION MONITOR PER TOPP 30-10-70 TO BE INSPECTED AT THE APPROPRIATE CHECK INTERVAL. (LP #0832577)
